# SDR UALA2010030100726

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,478 hours, 8,789 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 2491-2521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT UPPER LOBE DOUBLER CRACKED FROM BS 2491 TO 2521, COMMON TO VERT STABILIZER.   MAJOR REPAIR ACCOMPLISHED: INSTALLED REPAIR DOUBLERS, SHEAR TIES, & STIFFENERS ON LT & RT SIDES OF ACFT.
